AN EXAMPLE OF HAMILTONIAN SYSTEM AND CONTROLLING CHAOS WITH SIMPLE LIMITERS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2001, Vol. 50 Issue (8): 1434-1439    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
AN EXAMPLE OF HAMILTONIAN SYSTEM AND CONTROLLING CHAOS WITH SIMPLE LIMITERS
CHEN SHI-GANG1, LI WEI2
(1)北京应用物理和计算数学研究所,北京100088; (2)中国工程物理研究院北京研究生部,北京2101信箱,北京100088
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn